| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k162350.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee a.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the initial inflation at 7 atmospheres for 3 seconds, the balloon ruptured in a pinhole form.The device was removed using normal method without issue and the procedure was completed with another of same device.There were no patient complications as a result of this event.